# SDR DLM90030931

- Difficulty date: October 16, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 23,313 hours, 12,391 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Unserviceable
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER T/O FLT ATTENDANT A/C LEFT MX HANGER.  FUMES WERE NOT GETTING STRONGER BUT WERE MORE NOTICEABLE NEAR FLOOR.  CONTINUED THROUGHOUT FLIGHT.  ADVISED BY MAINT NOT TO START APU ON GROUND.  REPLACED RT COALESCER BAG FOR T/S.  PERFORMED PNEUMATIC HIGH PRESSURE BURNOUT PER MM.
